# SDR HEEA0014868

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Signal Cond
- Part number: PC820101
- Condition: Intermittent
- Location: Fuel Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNAL COND INTERMITTENT.  FAST TOTALIZER INDICATION.
